# SDR CALA2016060195425

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 62,058 hours, 24,772 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Flap
- Condition: Unsecure
- Location: Lt Overwing Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT DOOR SHOWS UNLOCKED INFLIGHT.  SECURED DOOR PANEL FLAP ON LT FWD OVERWING DOOR EXIT INTERIOR HANDLE IAW 25-62-00 & 52-21-00 DOOR ARM INDICATION.  OPERATIONS NORMAL.
